# SDR CHQA000506

- Difficulty date: June 18, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N270SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145304
- Aircraft time: 10,215 hours, 8,127 cycles
- Engine: Allsn AE3007A
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT ROW MARKER ON FLOOR FOUND INOPERATIVE.  REMOVED AND REPLACED EXIT ROW LIGHT STRIP IAW MM CH 33-50-00.  OPS CHECK GOOD.
